Background: Cardiovascular toxicity as a consequence of nicotine from conventional tobacco cigarette smoking is well documented. However, little is known about the cardiovascular consequences of nicotine e-vaping. We review the literature and report a case series of three cases of major adverse cardiovascular clinical effects post nicotine e-vaping. Case summary: Three patients with known peripheral arterial disease who switched from heavy cigarette smoking consumption to a high-intensity dose of nicotine e-vaping all developed further arterial complications within 6-30 months. Discussion: With the recent epidemic of e-vaping in young individuals and the national outbreak of e-vaping use-associated lung injury (EVALI), the dangers of e-vaping are now coming to light. The pulmonary effects are now well described, and this paper highlights three new cases of cardiovascular toxicity associated with e-vaping. The potential role of nicotine e-vaping and the risk of coronavirus disease-2019 (COVID-19) will also be discussed.